# SDR MASA2022032300082

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 14,921 hours, 11,239 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING IN FLIGHT. CLEANED BRAKE TEMP SENSORS.
